# SDR SWIA200617449

- Difficulty date: December 22, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 8,406 hours, 7,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 66810
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR IS OUT.  CLEANED ELECTRICAL CONTACTS FOR FWD EMERGENCY FLOOR LIGHT STRIP AND REPLACED BATTERY ASSEMBLY.  OPERATIONAL CHECKS GOOD.
